# SDR F3LA200300022

- Difficulty date: January 22, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED ALL INTERCOSTALS BETWEEN STA 986.5 AND 967 CORRODED ON TOP SIDE.  BLENDED CORROSION FROM FLOOR SUPPORTS/INTERCOSTALS.  FOUND NO CORROSION  AT STA 967 TO 986.5, BL 0.  FLOOR SUPPORT SHIMS AT LBL 15.5 AND RBL 15.5 FOUND TO BE OUT OF LIMITS PER SRM 53-60-51, FIG. 101.  FABRICATED SHIMS PER EA 53-737-198.  INSTALLED SHIMS TO FLOOR SUPPPORTS AND REINSTALLED FLOOR SUPPORTS PER SRM 51-40-02.
